On some classes of linear function transformations of sequences (III)
Matematički vesnik, Tome 27 (1975) no. 1, p. 71
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
40C15
@article{MV_1975_27_1_a7,
author = {M. G. Lazi\'c},
title = {On some classes of linear function transformations of sequences {(III)}},
journal = {Matemati\v{c}ki vesnik},
pages = {71 },
year = {1975},
volume = {27},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1975_27_1_a7/}
}
M. G. Lazić. On some classes of linear function transformations of sequences (III). Matematički vesnik, Tome 27 (1975) no. 1, p. 71 . http://geodesic.mathdoc.fr/item/MV_1975_27_1_a7/